Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2008-5pp.530-535

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 72, Issue 5 / 2008 | Next article >>
S.V. Golovin, "Irrotational vector fields, partially invariant with respect to group of rotations," J. Appl. Math. Mech. 72 (5), 530-535 (2008)
Year 2008 Volume 72 Issue 5 Pages 530-535
Title Irrotational vector fields, partially invariant with respect to group of rotations
Author(s) S.V. Golovin (Novosibirsk, Russia, sergey@hydro.nsc.ru)
Abstract A geometrical description of three-dimensional irrotational vector fields which are partially invariant with respect to the SO(3) group of rotations is given. It is shown that the motion of a continuum, that satisfies the equation of continuity and is partially invariant with respect to SO(3), is necessarily rotational, that is, the curl of the velocity vector is non zero.
Received 10 January 2007
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 72, Issue 5 / 2008 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100